New Exact Solutions of Time Fractional Gardner Equation by Using New Version of F-Expansion Method


PANDIR Y. , Duzgun H. H.

COMMUNICATIONS IN THEORETICAL PHYSICS, vol.67, no.1, pp.9-14, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1088/0253-6102/67/1/9
  • Title of Journal : COMMUNICATIONS IN THEORETICAL PHYSICS
  • Page Numbers: pp.9-14
  • Keywords: new version of F-expansion method, nonlinear differential equations with fractional derivatives, single and combined Jacobi elliptic functions solutions, 1ST INTEGRAL METHOD, MODEL, DIFFUSION, SPACE

Abstract

In this article, we consider analytical solutions of the time fractional derivative Gardner equation by using the new version of F-expansion method. With this proposed method multiple Jacobi elliptic functions are situated in the solution function. As a result, various exact analytical solutions consisting of single and combined Jacobi elliptic functions solutions are obtained.